U.S. doctors online nowAsk doctors free
Santa Fe, NM
A 50-year-old female asked:

i just started taking fiber cuz i'm very very constapated i drink like five water bottles a day but still feel bloated help?

1 doctor answer1 doctor weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Constipation.: Fiber can cause bloating symptoms when you first start or increase dose. You may be swallowing some air as well. Goal is one soft bm/day. If needed add stool softener such as doss 100 up to twice / day. And consider prunes / apricots or senna in addition.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 13, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.